# SDR AALA971862

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49328
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY FORWARD GALLEY FOUND INOPERATIVE.  INSTALLED NEW EMERGENCY FLOOR LIGHT STRIP JUMPER WIRE FOR FORWARD GALLEY LIGHT STRIP.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
